MAUDE Adverse Event Report: BOSTON SCIENTIFIC - MARLBOROUGH IMAGER II UROLOGY TORQUEABLE CATHETER; CATHETER, UROLOGICAL

BOSTON SCIENTIFIC - MARLBOROUGH IMAGER II UROLOGY TORQUEABLE CATHETER; CATHETER, UROLOGICAL
Model Number M0064005031
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/04/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental mdr will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that an imager renal dilator was used in the kidney during a percutaneous nephrolithotomy (pcnl) procedure performed on (b)(6) 2018.According to the complainant, once the device was inserted, the catheter peeled off.The procedure was completed with another imager renal dilator device.The patient's condition at the conclusion of the procedure was reported to be fine.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Investigation results: visual examination of the returned complaint device noted that the shaft was damaged horizontally.The damage was noted at 10.5cm from the tip and traveled proximally to 14cm from the tip.Inspection of the remainder of the device, apart from the observed damage, revealed no other damage or irregularities.Based on the evaluation of the returned device, it has been identified that the damage was consistent with a procedural interaction with another medical device.Therefore, the most probable root cause is caused by other device.A review of the device history record (dhr) was performed and confirmed that this device met all material, assembly and performance specifications.

Brand Name
IMAGER II UROLOGY TORQUEABLE CATHETER
Common Device Name
CATHETER, UROLOGICAL
Manufacturer (Section D)
BOSTON SCIENTIFIC - MARLBOROUGH
100 boston scientific way
marlborough MA 01752
MDR Report Key7457522
Report Number3005099803-2018-01216
Device Sequence Number1006671
Product Code KOD
UDI-Device Identifier08714729430346
UDI-Public08714729430346
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K011965
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/04/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2019
Device Model NumberM0064005031
Device Catalogue Number400-503
Device Lot Number0000127833
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/18/2018
Initial Date Received by Manufacturer 04/04/2018
Supplement Date Received by Manufacturer04/25/2018
Initial Report FDA Received Date04/25/2018
Supplement Report FDA Received Date05/16/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1